Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have fever and muscle aches after long runs. Am training for 30km race. Solution?

Hi, I m 37 and training for a 30k race, which I ve never done before. I m not a fast runner, but I love it. After my long runs, I keep getting fevers that last for several days. I feel unwell too. Why is this happening? I m now tapering and running shorter distances (15k) on Sunday, but I still have the fever and muscle aches. I m worried about wether or not I should do the 30K in 2 weeks.
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Pouring water into a hot throat can produce a sore throat followed by fever. Water after the RUN must be taken only after complete return of body temperature to normal. ICE cold water should never be drunk.
Muscle aches after a long run is not a disease and it can be dealt with NSAID sprays It has been proved the local spraying with Diclofenac is more efficient than Parenteral therapy................
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor